WE HOPE TO SEE YOU AT THE FAIR!

635 E 1st Street  |  Wahoo, NE 68066

  • Facebook - Grey Circle

SUNDAY  //  JULY 28

10:00am  -  Praise & Worship Service (Open Air Pavilion)

12:00pm    -  4-H Favorite Foods Review (4-H Building)

1:00pm    -  Demo Derby {Cars, Trucks, Combines} (Rodeo Arena)

1:00pm    -  4-H Style Review (Commercial Building) 

1:00pm    -  4-H Archery Contest (Gayle Hattan Pavilion)

MONDAY  //  JULY 29

All Day   -  Drop off Silent Auction Entries for Friends of 4-H & Extension Foundation Fund Raiser (Fairgrounds Office)

8:00am    -  Cat Cage Set-Up (Open Air Pavilion)

8:30am    -  Cat Check-in (Open Air Pavilion)

8:30am    -  4-H Dog Agility, Rally & Showmanship (Gayle Hattan Pavilion)

9:00am    -  Cat Show (Open Air Pavilion)

9:00am    -  Open to All Livestock Entries (Beef, Dairy, Sheep, Swine, Goats, Poultry, Rabbits)

12:00pm  -  Dog Obedience (Gayle Hattan Pavilion) or 30 minutes following conclusion of the dog agility

2:00pm    -  4-H BB Gun Shooting Competition (Gayle Hattan Pavilion) or 30 minutes following conclusion of dog obedience

............    -  4-H Air Riffle Shooting Competition (Gayle Hattan Pavilion) 30 minutes following conclusion of BB Gun

6:00pm    -  Public Fashion Review (Open Air Pavilion)

TUESDAY  //  JULY 30

All Day   -  Drop off Silent Auction Entries for Friends of 4-H & Extension Foundation Fund Raiser (Fairgrounds Office)

8:30am    -  Halter Horses checked in prior to 8:30am

9:00am    -  4-H Horse Show (Rodeo Arena) Judging Halter Classes & Showmanship

9:30am    -  Performance Horses checked in prior to 9:30am

TBA that day  -  4-H Horse Show (Rodeo Arena) Performance, Walt-trot, Pleasure, Horsemanship, Riding, Speed

4:30pm-6:30pm  -  Check-in 4-H Rabbits (Rabbit/Poultry Barn)

5:00pm-7:00pm  -  Check-in 4-H Poultry (Rabbit/Poultry Barn)

5:30pm-8:00pm  -  4-H & FFA Exhibits Entry (4-H Building)

5:45pm-6:30pm  -  Weigh-in 4-H & FFA Goats 

6:00pm-7:30pm  -  Weigh-in 4-H & FFA Beef (Beef Barn)

6:30pm-7:15pm  -  Weigh-in 4-H & FFA Sheep 

7:00pm-11:00pm  -  Carnival Ride & Games (Wrist Band Night)

8:00pm    -  All Livestock, Poultry (except broilers) & Rabbit Exhibits in place (Including Swine)

WEDNESDAY  //  JULY 31

All Day   -  Bid on Silent Auction Entries (Gayle Hattan Pavilion)

6:00am-10:00am  -  Health Assessment Fair (Open Air Auditorium)

6:30am-9:30am    -  Wahoo Kiwanis Pancake Feed (West Shelter of Fairgrounds)

8:00am    -  Weigh-in & Ultrasound Swine Entries (Swine Barn)

8:00am    -  4-H ATV Safety Driving (Gayle Hattan Pavilion)

9:00am-4:00pm    -  Judging 4-H Exhibits & Interview Judging (4-H Building)

9:00am    -  Catch-A-Goat & Catch-A-Sheep Books due to 4-H Office

10:00am  -  Weigh-in & NO ULTRASOUND SWINE ENTRIES (Swine Barn)

10:00am  -  Check-in Dairy Cattle (Beef Barn)

10:00am  -  RockIT Event Pros

10:30am  -  Catch-A-Goat & Catch-A-Sheep Interviews

12:00pm  -  4-H Tractor Driving Contest (Gayle Hattan Pavilion) or immediately following ATV

2:00pm    -  Face Painting - Colors da Clown

5:00pm    -  4-H Building Open to Public

6:00pm    -  Hay Hauling Contest (Gayle Hattan Pavilion)

7:00pm    -  Veterans Bingo

7:00pm-10:00pm  -  Wine & Beer Tasting (Open Air Pavilion)

7:00pm-11:00pm  -  Carnival Rides & Games

8:00pm    -  Setup Livestock Show Rings - Livestock Superintendents (Gayle Hattan Pavilion) 

THURSDAY  //  AUGUST 1

All Day   -  Bid on Silent Auction Entries (Gayle Hattan Pavilion)

8:30am    -  4-H Sheep Show (Gayle Hattan Pavilion)

8:30am    -  4-H Dairy Goat Show (Gayle Hattan Pavilion) Only Milking Goats released following the show

9:00am-9:00pm  -  Open Class, Commercial & 4-H Buildings Open to Public

10:00am  -  RockIT Event Pros

10:30am  -  Dairy Cattle Show (Gayle Hattan Pavilion) or 30 minutes following the Dairy Goat Show

10:30am  -  4-H Meat Goat Show (Gayle Hattan Pavilion) or 30 minutes following the Sheep Show

1:00pm    -  Live Balloon Twisting

1:00pm    -  Face Painting - Colors da Clown

4:00pm-8:00pm  -  BBQ Sponsored by Saunders County Livestock Association (Open Air Auditorium)

5:00pm    -  Saunders County Fair Parade (Downtown Wahoo) 

7:00pm    -  Froggy 98 Figure 8 Races (Rodeo Arena)

7:00pm    -  Ice Cream Social (Gayle Hattan Pavilion)

7:00pm    -  Veterans Bingo

7:00pm-11:00pm  -  Carnival Rides & Games

7:00pm    -  Best Dressed Critter Contest (Gayle Hattan Pavilion)

FRIDAY  //  AUGUST 2

All Day   -  Bid on Silent Auction Entries (Gayle Hattan Pavilion)

7:30am-8:30am    -  Check-in Junior Bulls, Feeder & Bucket Calves

8:00am-9:00am    -  Check-in Broilers & eggs

8:00am    -  Bucket Calf Interviews (4-H Office)

8:30am    -  4-H Rabbit Showmanship followed by 4-H Rabbit Show (Open Air Auditorium)

9:00am    -  4-H & FFA Beef Show (Gayle Hattan Pavilion)

9:00am    -  4-H Poultry Show (Waterfowl, Turkey, Broilers - Poultry Barn) 

............    -  (Immediately following) Poultry Showmanship followed by Eggs & All Other Poultry (Open Air Auditorium)

9:00am-9:00pm    -  Open Class, Commercial & 4-H Buildings Open to Public

9:00am    -  Catch-A-Pig Books due to 4-H Office

10:00am  -  RockIT Event Pros

10:30am  -  Catch-A-Pig Interviews

3:00pm    -  Face Painting - Colors da Clown

7:00pm-11:00pm  -  Carnival Rides & Games 

7:00pm    -  Concert Doors Open

8:00pm    -  Dylan Scott & Bucka Ruse Concert

SATURDAY  //  AUGUST 3

8:00am-12:00pm   -  Bid on Silent Auction Entries (Gayle Hattan Pavilion) Winners pickup & pay by 5pm

8:30am    -  4-H Swine Show (Gayle Hattan Pavilion)

9:00am-9:00pm  -  Open Class, Commercial & 4-H Buildings Open to Public

10:30am  -  Clover Kids Show (Open Air Auditorium)

12:00pm  -  Final Auction Animals Id'ed (4-H Office)

1:00pm    -  Tractor & Truck Pull (Rodeo Arena)

1:00pm    -  Kid's Pedal Pull (Open Air Auditorium)

3:00pm    -  4-H Ice Cream Rolling Contest (Open Class Patio)

3:00pm    -  Face Painting - Colors da Clown

3:00pm    -  Livestock Round Robin Showmanship (Gayle Hattan Pavilion) 30 minutes following Swine Show

4:30pm    -  4-H Family Livestock Judging Contest (Gayle Hattan Pavilion) 30 minutes following Round Robin

7:00pm-11:00pm  -  Carnival Rides & Games (Wrist Band Night)

7:00pm    -  MATTPA Truck & Tractor Pull

SUNDAY  //  AUGUST 4   

8:00am    -  Release of all 4-H & FFA Livestock, Rabbits & Poultry

9:00am    -  Craft Fair/Farmers Market

12:00pm-2:00pm   -  Static Exhibits & Open Class Released

12:00pm  -  4-H BBQ (Gayle Hattan Pavilion)

1:30pm    -  4-H Meritorious Award Recognition (Gayle Hattan Pavilion)

2:00pm    -  4-H Livestock Sale (Gayle Hattan Pavilion)

 

SCHEDULE